# SDR S2YA960005

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891SK
- Make and model: Beech 1900D
- Aircraft serial: UE89
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Instr Air Valve
- Part number: 1013810159
- Condition: Inoperative
- Location: Right
- Part time: 5,080 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MKE - FLT 1906 - AFTER FLIGHT CREW DEPARTED, THEY NOTICED THE LEFT BLEED AIR FAIL ANNUNCIATOR ILLUMINATED AND STAYED ON.  THE RIGHT BLEED AIR FAIL ANNUNCIATOR WAS ALREADY DEFERRED SO THEY TURNED BACK TO MKE.  MAINTENANCE COULD NOT DUPLICATE THE LEFT BLEED FAIL, BUT THEY CLEARED THE RIGHT BLEED FAIL MEL BY REPLACING THE RIGHT INSTRUMENT AIR VALVE.  (X)
